Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Problems

Underwood Dudley, Howard Eves, Abraham P. Hillman, Donald E. Knuth, Murray S. Klamkin, H. S. M. Coxeter, Leo Moser, William O. J. Moser, H.-J. Seiffert, Paul Erdos, Laszlo Lovasz, Paul C. Rosenbloom, C. Kenneth Fan and Sidney Kung
Mathematics Magazine
Vol. 60, No. 5 (Dec., 1987), pp. 328-330+336
DOI: 10.2307/2690418
Stable URL: http://www.jstor.org/stable/2690418
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Problems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
336
    336